RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 269, Number 4, Pages 781–784 (Mi dan10107)  

MATHEMATICS

A new class of exact solutions of Yang's equations for $\mathrm{SU}(2)$ gauge fields

A. V. Bitsadze

Tbilisi State University, Ilia Vekua Institute of Applied Mathematics

Full text: PDF file (390 kB)

Bibliographic databases:
UDC: 517.957
Received: 11.10.1982

Citation: A. V. Bitsadze, “A new class of exact solutions of Yang's equations for $\mathrm{SU}(2)$ gauge fields”, Dokl. Akad. Nauk SSSR, 269:4 (1983), 781–784

Citation in format AMSBIB
\Bibitem{Bit83}
\by A.~V.~Bitsadze
\paper A new class of exact solutions of Yang's equations for $\mathrm{SU}(2)$ gauge fields
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 269
\issue 4
\pages 781--784
\mathnet{http://mi.mathnet.ru/dan10107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0701012}
\zmath{https://zbmath.org/?q=an:0542.35075}


Linking options:
  • http://mi.mathnet.ru/eng/dan10107
  • http://mi.mathnet.ru/eng/dan/v269/i4/p781

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020